# SDR IPXA2019053042623

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,333 hours, 10,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Entry
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CLIMBOUT LOUD SQUEAL PASSING 15000 FT TO CRUISE AT FL 290 DESCENT OPS NORMAL SOUND EMANATES FROM ENTRY DOOR AREA. ADJUSTED ENTRY DOOR IN REF TO AMM 52-10-11 PARA 1 A. OPS NORMAL OK FOR CONT FLIGHT.
